Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Full text of review: PDF   This review is available free of charge.
Book Information:

Author: Dunham Jackson
Title: The Theory of Approximation
Additional book information: New York (American Mathematical Society Colloquium Publications, Volume 11), published by this Society, 1930. v+178 pp.

Review Information:

Reviewer: J. Shohat
Journal: Bull. Amer. Math. Soc. 37 (1931), 501-505
American Mathematical Society